Successive Computation of Transformation Matrices for Arbitrary Polynomial Transformation

Younseok CHOO  Gin Kyu CHOI  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E92-A   No.4   pp.1230-1232
Publication Date: 2009/04/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E92.A.1230
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Digital Signal Processing
polynomial transformation,  bilinear transformation,  biquadratic transformation,  transformation matrix,  

Full Text: PDF>>
Buy this Article

In many engineering problems it is required to convert a polynomial into another polynomial through a transformation. Due to its wide range of applications, the polynomial transformation has received much attention and many techniques have been developed to compute the coefficients of a transformed polynomial from those of an original polynomial. In this letter a new result is presented concerning the transformation matrix for arbitrary polynomial transformation. A simple algorithm is obtained which enables one to successively compute transformation matrices of various order.